# SDR UALA2013042902968

- Difficulty date: April 28, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 76,782 hours, 9,020 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156756A
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R5 LAVATORY SMOKE ALARM SOUNDED ON DESCENT.  NO FIRE OR SMOKE NOTED  FOUND LAVATORY SMOKE DETECTOR BAD.  SMOKE DETECTOR REPLACED.  OPS CHECKED OK IAW MM 26-13-00 PG 501.
